尚在久
近期热点
资料介绍
个人简历
尚在久,男,1963年3月12日出生,正高级
教育背景:
1988-09--1991-07中国科学院计算中心理学博士
1980-09--1987-07内蒙古大学学士、硕士
工作简历:
2017-09--现在,中国科学院数学与系统科学研究院,研究员
2012-06--2017-09,中国科学院数学与系统科学研究院,数学研究所所长
2003-05--2012-06,中国科学院数学与系统科学研究院,数学研究所副所长
1999-01--现在,中国科学院数学与系统科学研究院,副研究员、研究员
1993-08--1998-12,中国科学院数学研究所,助理研究员、副研究员
1991-08--1993-07,中国科学院数学研究所,博士后
1988-09--1991-07,中国科学院计算中心,理学博士
1987-08--1988-08,内蒙古大学,教师
1980-09--1987-07,内蒙古大学,学士、硕士
研究领域
几何数值方法
哈密尔顿系统
微分算子谱
近期论文
Stabilityofsymplecticintegrators
ShangZaijiu:Stabilityofsymplecticintegrators,Preprint2008.
ExponentiallysmallsplittingsofhomoclinicorbitsofHamiltoniansystemsundersymplecticdiscretizations
ShangZaijiu,SongLina:ExponentiallysmallsplittingsofhomoclinicorbitsofHamiltoniansystemsundersymplecticdiscretizations,Preprint2008.
Volume-preservingmaps,source-freesystemsandtheirlocalstructures
ShangZaijiu:Volume-preservingmaps,source-freesystemsandtheirlocalstructures,JournalofPhysicsA:MathematicalandGeneral,39:19(2006),5601-561.
ResonantandDiophantinestepsizesincomputinginvarianttoriofHamiltoniansystems
ShangZaijiu:ResonantandDiophantinestepsizesincomputinginvarianttoriofHamiltoniansystems.Nonlinearity13(2000),299-308.
AnoteontheKAMtheoremforsymplecticmappings
ShangZaijiu:AnoteontheKAMtheoremforsymplecticmappings.JournalofDynamicsandDifferentialEquations12(2000),357-383.
KAMtheoremofsymplecticalgorithmsforHamiltoniansystems
ShangZaijiu:KAMtheoremofsymplecticalgorithmsforHamiltoniansystems.NumerischeMathematik83(1999),477-496.
Volume-preservingalgorithmsforsource-freedynamicalsystems
FengKangandShangZai-jiu:Volume-preservingalgorithmsforsource-freedynamicalsystems.NumerischeMathematik71(1995),451-463.
Generatingfunctionsforvolume-preservingmappingsandHamilton-Jacobiequationsforsource-freesystems
ShangZaijiu:Generatingfunctionsforvolume-preservingmappingsandHamilton-Jacobiequationsforsource-freesystems.ScienceinChina(SeriesA)37(1994),1172-1188.
Ontheconstructionofthevolume-preservingdifferenceschemesforsource-freesystemsviageneratingfunctions
ShangZaijiu:Ontheconstructionofthevolume-preservingdifferenceschemesforsource-freesystemsviageneratingfunctions.JournalofComputationalMathematics12(1994),265-272.
OnJ-selfadjointextensionsofJ-symmetricordinarydifferentialoperators
ShangZaijiu:OnJ-selfadjointextensionsofJ-symmetricordinarydifferentialoperators.JournalofDifferentialEquations73(1988)
2012-08-01-今,《中国科学:数学》(中、英文版)),编委
2012-06-30-今,《数学译林》,主编
2009-08-01-今,《数学学报》(中文版),副主编
2009-08-01-今,《数学学报》(英文版),编委
2007-01-31-今,《应用数学学报》(中、英文版),常务编委
标签:
相关热点
最新收录
- 千奈美(ちなみん) 06-25
- 皆川琉衣(皆川るい) 06-25
- 凪光(凪ひかる) 06-25
- 织本濑里乃(織本せりの 06-25
- 冈本莉里 岡本莉里 (おか 06-25
- 凯蒂·佩里(水果姐) 06-25
- 吉高宁宁(吉高寧々 Nene 06-25
- 水咲优美(水咲優美) 06-25
- 三月光(三月ひかる) 06-21
- 澪川遥(澪川はるか) 06-21